UNIGE document Scientific Article
previous document  unige:12820  next document
add to browser collection
Title

Polygon spaces and grassmannians

Authors
Knutson, Allen
Published in Enseignement mathématique. 1997, vol. 43, no. 1/2, p. 173-198
Full text
Article (Published version) (1.9 MB) - public document Free access
Structures
Citation
(ISO format)
HAUSMANN, Jean-Claude, KNUTSON, Allen. Polygon spaces and grassmannians. In: Enseignement mathématique, 1997, vol. 43, n° 1/2, p. 173-198. https://archive-ouverte.unige.ch/unige:12820

194 hits

145 downloads

Update

Deposited on : 2010-12-06

Export document
Format :
Citation style :